# SDR 2008UALA03545

- Difficulty date: June 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 57,565 hours, 6,941 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WALL EEL INOP:AFT GALLEY FWD LWR WALL ACROSS FROM DOOR 4L.  FOUND FAULTY LIGHT ASSEMBLY. REPLACED LIGHT ASSEMBLY OP CHECKED GOOD.  AC OK FOR SERVICE.
